MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE
Catalog Number 305767
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use a bd eclipse ¿ needle the needle broke.The consumer stated "needle broke mid needle, during dry needling technique where needle was used to enter muscle and moved back and forth and up and down to relieve muscle spasms¿ there is no further information regarding medical intervention required or injury.
 
Additional Manufacturer Narrative
 additional information was received for the medical device lot number(s).  the following field(s) have been updated: medical device lot #:4232148.Medical device expiration date: 08/31/2019.Device manufacture date: 08/20/2014.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.Dhr review shows no similar complaint being reported on the affected batch according to the complaint database.No abnormality or quality notification reported on the affected batch during production.The preventive maintenance, calibration and equipment checks showed no abnormality that could have influenced the issue.If samples are received in the future the complaint will be re-opened and re-investigated.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7388916
Report Number8041187-2018-00096
Device Sequence Number1031205
Product Code FMI
UDI-Device Identifier00382903057672
UDI-Public00382903057672
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2019
Device Catalogue Number305767
Device Lot Number4232148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer03/23/2018
03/23/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date04/03/2018
05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;